Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 12, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 15, 2016, 1:46 AM PST. It took effect at Jan 15, 2016, 3:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2016, 1:46 AM PST (09:46 UTC)
- In effect from
- Jan 15, 2016, 3:00 PM PST
- Expired
- Jan 16, 2016, 6:00 AM PST
- In force
- 15 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
314 WHUS76 KMTR 150946 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 146 AM PST FRI JAN 15 2016 PZZ570-151700- /O.NEW.KMTR.SC.Y.0012.160115T2300Z-160116T1700Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 146 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-151700- /O.NEW.KMTR.SC.Y.0012.160116T1000Z-160116T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 146 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-151700- /O.NEW.KMTR.SC.Y.0012.160116T0900Z-160116T2300Z/ POINT ARENA TO POINT REYES TO 10 NM- 146 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-151700- /O.NEW.KMTR.SC.Y.0012.160116T1000Z-160116T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 146 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
646 WHUS76 KMTR 151649 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 849 AM PST FRI JAN 15 2016 PZZ570-160100- /O.CON.KMTR.SC.Y.0012.160115T2300Z-160116T1700Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 849 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-160100- /O.CON.KMTR.SC.Y.0012.160116T1000Z-160116T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 849 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-160100- /O.CON.KMTR.SC.Y.0012.160116T0900Z-160116T2300Z/ POINT ARENA TO POINT REYES TO 10 NM- 849 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-160100- /O.CON.KMTR.SC.Y.0012.160116T1000Z-160116T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 849 AM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS76 KMTR 152230 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 230 PM PST FRI JAN 15 2016 PZZ545-160630- /O.NEW.KMTR.RB.Y.0004.160116T1000Z-160117T1600Z/ /O.CON.KMTR.SC.Y.0012.160116T1000Z-160116T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 230 PM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 2 AM SATURDAY TO 8 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 8 AM PST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ540-160630- /O.EXT.KMTR.SC.Y.0012.160116T0400Z-160116T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 230 PM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 9 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-160630- /O.CON.KMTR.SC.Y.0012.160115T2300Z-160116T1700Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 230 PM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-160630- /O.CON.KMTR.SC.Y.0012.160116T1000Z-160116T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 230 PM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
060 WHUS76 KMTR 160444 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 844 PM PST FRI JAN 15 2016 PZZ545-161245- /O.CON.KMTR.RB.Y.0004.160116T1000Z-160117T1600Z/ /O.CON.KMTR.SC.Y.0012.160116T1000Z-160116T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 844 PM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 2 AM SATURDAY TO 8 AM PST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FROM 2 AM SATURDAY TO 8 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ570-161245- /O.CON.KMTR.SC.Y.0012.000000T0000Z-160116T1700Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 844 PM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-161245- /O.CON.KMTR.SC.Y.0012.160116T1000Z-160116T2300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 844 PM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-161245- /O.CON.KMTR.SC.Y.0012.000000T0000Z-160116T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 844 PM PST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
274 WHUS76 KMTR 161016 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 216 AM PST SAT JAN 16 2016 PZZ545-161830- /O.CAN.KMTR.SC.Y.0012.000000T0000Z-160116T2300Z/ /O.EXT.KMTR.RB.Y.0004.000000T0000Z-160117T1700Z/ /O.NEW.KMTR.SC.Y.0013.160117T1700Z-160118T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 216 AM PST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 AM PST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST SUNDAY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ571-161830- /O.CAN.KMTR.SC.Y.0012.000000T0000Z-160116T2300Z/ /O.NEW.KMTR.SC.Y.0013.160117T1100Z-160118T0500Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 216 AM PST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST SUNDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-161830- /O.EXT.KMTR.SC.Y.0012.000000T0000Z-160116T1400Z/ /O.NEW.KMTR.SC.Y.0013.160117T0500Z-160118T0500Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 216 AM PST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-161830- /O.EXT.KMTR.SC.Y.0012.000000T0000Z-160116T1400Z/ /O.NEW.KMTR.SC.Y.0013.160117T1100Z-160118T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 216 AM PST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 9:48 PM PST, 3 hours 58 minutes earlier.
Area forecast discussion, Jan 14, 9:48 PM PST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
948 PM PST THU JAN 14 2016
...SERIES OF SYSTEMS TO IMPACT OUR AREA THROUGH THE END OF NEXT
WEEK...
...STRONGEST SYSTEM EXPECTED SUNDAY EVENING THROUGH MONDAY
NIGHT...
.SYNOPSIS...LOOK FOR LIGHT RAIN TO CONTINUE INTO TONIGHT. THEN A
SERIES OF SYSTEMS WILL AFFECT THE AREA SATURDAY THROUGH AT LEAST
THE END OF NEXT WEEK. THE STRONGEST SYSTEM IS SLATED FOR SUNDAY
EVENING INTO TUESDAY.
&&
.DISCUSSION...AS OF 8:59 PM PST THURSDAY...LIGHT TO MODERATE RAIN
DEVELOPED QUICKLY OVER THE NORTH BAY TODAY. MULTIPLE LOCATIONS IN
THE NORTH BAY HAVE HAD 3/4" TO 1 AND 1/3" RAIN THROUGH THIS
EVENING. MIDDLE PEAK RAWS 2" RAIN. LESSER RAIN AMOUNTS ARE
REPORTED TO THE SOUTH BUT LIGHT RAIN WILL CONTINUE TO SPREAD SE
OVER THE REST OF THE FORECAST AREA OVERNIGHT.
700 MB-400 MB COOLING LED TO RAPID BUT SHORT LIVED DESTABILIZATION
RESULTING IN A NARROW AND QUICKLY MOVING (HEADING EAST 50 MPH TO
60 MPH) LINE OF SHOWERS AND ISOLATED T-STORMS OVER THE EAST BAY
AREA BETWEEN 3:30 PM AND 5 PM...SEVERAL NWS SPOTTERS REPORTED
T-STORMS. CONTINUED MID LEVEL HEIGHT COOLING AND UPWARD VERTICAL
MOTION IS FORECAST TONIGHT SUPPORTIVE OF ADDITIONAL WET WEATHER.
ANOTHER ONE OR TWO ISOLATED LIGHTNING STRIKES IS A POSSIBILITY
OVERNIGHT PER 00Z OAKLAND SOUNDING BEING CONVECTIVELY UNSTABLE AOA
700 MB. NOT ENOUGH TO ADD ISOLATED T-STORMS TO THE FORECAST GRIDS
RATHER THE NOWCAST ROUTE IS A BETTER WAY TO HANDLE IF NEEDED.
THERE'S A BRIEF DRY BREAK FRIDAY AS UPPER LEVEL RIDGING BUILDS OVER
THE BAY AREA. THE NEXT EPAC WARM FRONTAL BOUNDARY QUICKLY APPROACHES
THE BAY AREA FRIDAY AFTERNOON. A NORTH-SOUTH ORIENTATION OF THE LOWER
LEVEL THERMAL GRADIENT FOCUSING NEAR 850 MB UNDERGOES STRENGTHENING
DEFORMATION PER THE NAM MODEL. MOSTLY LIGHT RAIN DEVELOPS AGAIN FRIDAY
NIGHT/SATURDAY AS INDICATED IN PRESENT FORECAST. A TIGHTENING OF THE
THERMAL GRADIENT MAY PRODUCE GUSTY SOUTHERLY WINDS FOR A PERIOD OF
TIME EITHER OVER THE COASTAL WATERS OR IMMEDIATE COAST OR BOTH FRIDAY
AFTERNOON. TEMPS TOMORROW NIGHT COULD BE AT TIMES MILDER THAN RECENT
DAYS.
PRESENT FORECAST AND SPECIAL WEATHER STATEMENT OUTLINES WET WEATHER
POTENTIAL FOR EARLY NEXT WEEK FOR THE COUNTY WARNING AREA. UPCOMING
WEATHER HAS A SUB-TROPICAL TAP AS COMPARED TO THE PERSISTENT NW FLOW
POLAR INFLUENCE PATTERN WE HAD NOV-DEC. DESPITE RECENT RUN TO RUN QPF
FLUCTUATIONS INCLUDING THIS EVENING'S 00Z RUN OF THE GFS PRESENT
FORECAST OUTLOOK LOOKS GOOD. SEVERAL INCHES OF RAIN POSSIBLE THROUGH
TUESDAY NIGHT PER RIVER FORECAST CENTER. HIGHEST TOTALS 4-5 INCHES
RAIN...OR MORE IF OROGRAPHICS RAMP UP...NORTH BAY AND POSSIBLY THE
SANTA CRUZ MOUNTAINS TO 1-2 INCHES RAIN OVER THE EAST BAY VALLEYS TO
SANTA CLARA VALLEY. THIS HAS POTENTIAL TO BE OUR WETTEST WEATHER
OF THE WINTER SEASON TO DATE AND THOUGHT IS THERE'LL LIKELY BE AT
LEAST SOME HYDRO RELATED ISSUES EVEN IF ONLY OF THE SMALL STREAM
AND/OR URBAN FLOODING VARIETY. WATER YEAR 2015-2016 TO DATE PERCENT
OF NORMALS FOR THE AREA ARE STILL RUNNING MUCH BEHIND THE SAME PERIOD
LAST YEAR DUE TO DECEMBER 2014 BEING UNUSUALLY WET INCLUDING JANUARY
2015 AS THE DRIEST ON RECORD; A LOT OF CATCHING UP IS NEEDED IN THE
LONGER TERM HORIZON.
IT'S A SPLIT AND WAVY POLAR JET STREAM ON AVERAGE OVER THE EASTERN
PACIFIC PER RECENT ECMWF/GFS FORECASTS. 500 HEIGHTS ARE LIKELY TO
REMAIN AOA THE JANUARY AVERAGE INTO EARLY-MID NEXT WEEK THEN THERE
IS MUCH GREATER UNCERTAINTY AS TO WHETHER OR NOT WE GET A COLDER
LOW FOR LATE NEXT WEEK OR MAINTAIN A COMPARATIVELY LOWER
AMPLIFIED PATTERN WITH OCCASIONAL WET WEATHER PER GFS.
&&
.PREV DISCUSSION...AS OF 3:00 PM PST TUESDAY...THANKS TO A WEAK FRONTAL
BOUNDARY LIGHT RAIN IS CURRENTLY PROGRESSING THROUGH OUR CWA THIS
AFTERNOON. SO FAR RAINFALL AMOUNTS HAVE BEEN MINOR AND MOSTLY
CONFINED TO THE NORTH BAY AND SF BAY REGION. HIGHEST TOTALS TO
THIS POINT ARE AROUND A QUARTER OF AN INCH NEAR GUERNEVILLE AND
SEA RANCH. MOST OTHER SPOTS IN THE NORTH BAY HAVE PICKED UP LESS
THAN A TENTH OF AN INCH.
THE RAIN WILL CONTINUE ITS SOUTH AND EASTWARD PROGRESSION WITH THE
HIGHEST TOTALS FORECAST FOR COASTAL RANGES IN PARTICULAR THE SANTA
CRUZ MOUNTAINS. THERE LOCALLY MORE THAN 1/2" WILL LIKELY FALL
AFTER SUNSET. RAIN WILL MOSTLY BE OUT OF OUR AREA BEFORE SUNRISE
FRIDAY.
ANOTHER SYSTEM OF SLIGHTLY STRONGER STRENGTH WILL BE QUICKLY ON
ITS HEELS WITH RAINFALL FORECAST MOVE BACK TO OUR REGION FRIDAY
EVENING IN THE NORTH BAY AND THEN DOWN TO THE CITY AND SAN JOSE
AROUND MIDNIGHT. STEADY RAIN WILL SWITCH OVER TO SHOWERS BY
SATURDAY AFTERNOON AND MOSTLY END THAT EVENING. RAIN IS FORECAST TO
BE MORE WIDESPREAD WITH AMOUNTS A BIT HIGHER. GENERALLY A TENTH TO
A THIRD FOR URBAN LOCATIONS WITH UP TO 3/4" FOR COASTAL RANGES.
THE MAIN STORY FOR THE FORECAST REMAINS THE THIRD SYSTEM WHICH
WILL BE THE STRONGEST OF THE THREE THANKS IN LARGE PART TO ITS
MODERATE SUBTROPICAL TAP. IT WILL BRING RAIN BACK TO THE NORTH
BAY SUNDAY AFTERNOON AND THEN FOR THE ENTIRE REGION SUNDAY
EVENING. THE INITIAL PUSH WILL BE WARM AIR ADVECTION RAINFALL WITH
THE POTENTIAL FOR MODERATE TO HEAVY RAIN ESPECIALLY OVER THE NORTH
BAY ON SUNDAY. AFTER A POTENTIAL BRIEF BREAK MONDAY, A FRONTAL
BOUNDARY FROM THE SAME SYSTEM WILL NEAR THE COAST AND BRING MORE
RAIN BACK TO OUR AREA FOR THE SECOND HALF OF MONDAY INTO TUESDAY.
RAINFALL MAY BE MODERATE TO HEAVY AT TIMES WITH THIS FEATURE.
OVERALL AMOUNTS WILL GENERALLY BE 1" TO 2" IN URBAN SPOTS WITH
WIDESPREAD 3" TO 4" AT THE COASTAL RANGES. COULD SEE LOCAL SPOTS
ON THE COAST OVER 5". SOUTHERLY WINDS WILL ALSO BE ON THE INCREASE
BOTH SUNDAY AFTERNOON TO EVENING ALONG WITH MONDAY EVENING TO
NIGHT.
AFTER A BREAK IN THE WEATHER TUESDAY AFTERNOON TO THURSDAY
MORNING, ANOTHER SYSTEM COULD BRING RAIN BACK TO OUR REGION AS
EARLY AS THURSDAY (18Z GFS) OR THURSDAY NIGHT (0Z ECMWF).
INTERESTING TO NOTE THAT THE GFS ALSO INDICATES A SUBTROPICAL TAP
FOR THAT SYSTEM. 18Z GFS DOS SHOW A WEAK SYSTEM ON WEDNESDAY.
HOWEVER, THAT APPEARS TO BE A SOLUTION IN THE MINORITY SO WILL
DISCOUNT IT FOR NOW.
LONGER RANGE GUIDANCE INDICATES ADDITIONAL SYSTEMS BEYOND THAT
POINT.
&&
.AVIATION...AS OF 9:48 PM PST THURSDAY...FOR 06Z TAFS. FRONT
RACED THROUGH THIS EVENING WITH ONLY SOME WIDELY SCATTERED SHOWERS
LEFT AND AN OVERALL DRYING TREND OVERNIGHT INTO FRIDAY. CONCERN
FOR DENSE FOG AT KSTS WITH BOUNDARY LAYER MOISTURE AND LIGHT
WINDS. IN GENERAL EXPECT ANY LINGERING MORNING MVFR CIGS TO
QUICKLY LIFT AS NEXT FRONT GETS READY TO APPROACH THE NORTH BAY
FRIDAY NIGHT.
VICINITY OF KSFO..LINGERING -SHRA OVERNIGHT BUT EXPECT CIGS TO
SLOWLY LIFT BY 17Z FRIDAY. MAINLY SE FLOW STAYS IN PLACE BUT LIGHT
WITH ANOTHER FRONT ARRIVING BY FRIDAY NIGHT.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VCSH SHOWERS OVERNIGHT BUT EXPECTING
MAINLY VFR CLOUD DECKS...THEN LIFTING BY 17Z FRIDAY MORNING. SE
WINDS THROUGH THE PERIOD...INCREASING FRIDAY NIGHT IN THE SALINAS
VALLEY.
&&
.MARINE...AS OF 09:44 PM PST THURSDAY...WINDS WILL EASE OVERNIGHT
INTO FRIDAY BEHIND THE FRONTAL PASSAGE. SOUTHERLY WINDS WILL
INCREASE AGAIN FRIDAY NIGHT AND THROUGH MUCH OF THE WEEKEND AS
ADDITIONAL STORMS APPROACH THE COAST. IN ADDITION..SEAS WILL
INCREASE OVER THE WEEKEND AS A LONG PERIOD SWELL ENTERS THE
COASTAL WATERS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: CANEPA
AVIATION: R_WALBRUN
MARINE: R_WALBRUN
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Jan 14, 7:49 AM PST, 17 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 749 AM PST THU JAN 14 2016 CAZ006-505>513-516>518-528>530-151600- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 749 AM PST THU JAN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN WILL RETURN TO OUR REGION LATER TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL MORE SYSTEMS ARE FORECAST TO BRING RAIN TO OUR AREA. THE STRONGEST WILL BE LATE ON SUNDAY THROUGH TUESDAY. DURING THAT TIME URBAN LOCATIONS COULD SEE 1 TO 2 INCHES OF RAIN WITH COASTAL RANGES POSSIBLY EXCEEDING 5 INCHES LOCALLY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 12:54 PM PST | High Surf Warning | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 63 hr |
| Jan 15, 2:30 PM PST | Small Craft Advisory for Rough Bar | MTR | 5 days |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.